Scheduled System Maintenance:
Some services will be unavailable Sunday, March 29th through Monday, March 30th. We apologize for the inconvenience.
By Topic

On 3-elements in monomial automorphism groups of quaternary codes

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

The purchase and pricing options are temporarily unavailable. Please try again later.
1 Author(s)
Huffman, W.C. ; Dept. of Math. Sci., Loyola Univ. of Chicago, IL, USA

A general theory is given for examining quaternary self-dual codes having monomial automorphisms of orders that are a power of 3. A theory of decomposing such codes is given and applications of this theory are described. This work extends similar work when the codes have nontrivial odd-order permutation automorphisms

Published in:

Information Theory, IEEE Transactions on  (Volume:36 ,  Issue: 3 )